# SDR ASAA11510363

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,739 hours, 4,349 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 17960Y
- Condition: Defective
- Location: Weather Radar
- Part time: 7,293 hours, 2,401 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR IMAGE ON CAL/MAX OR 3 WITH STAB ON IS "SPOKING".  IMAGE SPOKES IN ALL QUADS OF SCREEN.  REPLACED WEATHER RADAR ANT DRIVE UNIT PER M/M 34 43 11.  PERFORMED WXR SYSTEM OPS TEST, OPS TEST GOOD.
